I’ve been dealing with chronic vaginal irritation for a year now. It started as an internal itchy sensation that would come and go. I thought it was yeast so I self-treated with yogurt and Diflucan. When that didnt work I saw a Dr who prescribed me antibiotics- BIG mistake because it caused me to burn so bad I felt my vagina was on fire!!
Again assuming the issue was yeast, I tried multiple simultaneous treatments of yogurt, Monistat, Diflucan, Boric Acid, STRONG probiotics, but nothing worked. The burning continued. Sex was painful, especially afterwards when it’d sting as if someone applied acid to my vagina.
I saw several Doctors. They were all baffled because I continually tested negative for yeast, bacterial vaginosis, all STDS.
I saw a Pelvic Pain specialist and she told me I have Vestibulodynia. She prescribed me a compounded Lidocaine/Gabapentin topical cream which I applied every day to no avail.
An additional MAJOR symptom I’ve been having for 1 year now is chronic heavy vaginal discharge. Most of the time it is white, thick, creamy; other times it is clear and watery. It drips out in large amounts, causing me to switch through multiple pantiliners throughout the day. Also there is an odor to it, kind of like vinegar or french fries. (Weird, i know. But true.)
The Drs have all told me the discharge is normal, but i know my body and i know that something is not right. It was never like this before.
It has been several months and by now the burning has calmed down a bit but I still notice it on a regular basis. I still have an internal “itch” sensation that comes and goes. And the most bothersome symptom is the heavy discharge.
If anyone reading this has a suggestion for what might be causing this and how I can treat it, I would really appreciate your input. Thanks so much!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.